Invariant curves for holomorphic foliations on singular surfaces

Edileno de Almeida Santos Instituto de Ciência, Engenharia e Tecnologia, Universidade Federal dos Vales do Jequitinhonha e Mucuri (UFVJM), Teófilo Otoni, MG, Brazil

Complex Variables and Complex Analysis mathscidoc:2203.08002

Arkiv for Matematik, 58, (1), 179-195, 2020.4
The Separatrix Theorem of C. Camacho and P. Sad says that there exists at least one invariant curve (separatrix) passing through the singularity of a germ of holomorphic foliation on complex surface, when the surface underlying the foliation is smooth or when it is singular and the dual graph of resolution surface singularity is a tree. Under some assumptions, we obtain existence of separatrix even when the resolution dual graph of the surface singular point is not a tree. It will be necessary to require an extra condition of the foliation, namely, absence of saddle-node in its reduction of singularities.
No keywords uploaded!
[ Download ] [ 2022-03-10 17:16:42 uploaded by arkivadmin ] [ 395 downloads ] [ 0 comments ]
  title={Invariant curves for holomorphic foliations on singular surfaces},
  author={Edileno de Almeida Santos},
  booktitle={Arkiv for Matematik},
Edileno de Almeida Santos. Invariant curves for holomorphic foliations on singular surfaces. 2020. Vol. 58. In Arkiv for Matematik. pp.179-195.
Please log in for comment!
Contact us: | Copyright Reserved